# SDR DALA2019103006270

- Difficulty date: October 30, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 72,125 hours, 52,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEATS EMERGENCY LIGHTS INOP. R/R FWD BATTERY PACK REF MD-88 AMM 33-50 OPS CK NORMAL OK FOR SVC. (LP6104452)
